MathSciNet Relay Station
MathSciNet bibliographic data
MR46740 65.0X
Powell, E. O. A table of the generalized Riemann zeta function in a particular case. Quart. J. Mech. Appl. Math. 5, (1952). 116–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement